# SDR LS1R066010

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 2330 · Entertainment System
- Part: Audio Panel
- Part number: C6533
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS BOX  DOES NOT TRANSMIT.
